آمار

تعداد نشریات51
تعداد شماره‌ها1,993
تعداد مقالات20,503
تعداد مشاهده مقاله25,591,590
تعداد دریافت فایل اصل مقاله15,398,595
Dehghani-Madiseh, M.. (1401). A family of eight-order interval methods for computing rigorous bounds to the solution to nonlinear equations. سامانه مدیریت نشریات علمی, 13(1), 102-120. doi: 10.22067/ijnao.2022.74632.1092
M. Dehghani-Madiseh. "A family of eight-order interval methods for computing rigorous bounds to the solution to nonlinear equations". سامانه مدیریت نشریات علمی, 13, 1, 1401, 102-120. doi: 10.22067/ijnao.2022.74632.1092
Dehghani-Madiseh, M.. (1401). 'A family of eight-order interval methods for computing rigorous bounds to the solution to nonlinear equations', سامانه مدیریت نشریات علمی, 13(1), pp. 102-120. doi: 10.22067/ijnao.2022.74632.1092
Dehghani-Madiseh, M.. A family of eight-order interval methods for computing rigorous bounds to the solution to nonlinear equations. سامانه مدیریت نشریات علمی, 1401; 13(1): 102-120. doi: 10.22067/ijnao.2022.74632.1092


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب